# SDR UIEA2014022400083

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 74,255 hours, 23,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SMALL DENTS ON RT INBD AFT FLAP UPPER SURFACE.  REPAIRED IAW SRM 51-70-10, REPAIR 2 & EO1957A139 FOR PROXIMITY DEVIATIONS & TIME LIMITED REPAIR.  PERMANENT REPAIR ON OR BEFORE NEXT C CHECK.
